Top answers from doctors based on your search:
Disclaimer

can you crush amlodipine

A 78-year-old female asked:
Dr. Edgard Janer
Specializes in Rheumatology
Best not to!: If you crush the tablet , you may loose concentration,effectiveness! Better then to request the medication in the oral solution,i.e. Liquid form,from ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 43-year-old member asked:
Dr. Payam Mehranpour
22 years experience Cardiology
Crushable: Amlodipine is crushable. Best to ask your pharmacist as well.
A 38-year-old member asked:
Dr. John Szawaluk
30 years experience Cardiology
Yes: Yes.
8
8 thanks
A 60-year-old male asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Amlodipine: It's a vasodilator, so is viagra (sildenafil). You wouldn't necessarily expect a problem with e.
1
1 thank
A 43-year-old male asked:
Dr. Rick Koch
Dr. Rick Koch answered
21 years experience Cardiology
Max dose is: 10mg/day regardless of timing in general.
2
2 thanks
A 37-year-old female asked:
Dr. Philip Miller
46 years experience Family Medicine
Overdose: Normal dose os 5-20 mg. Go directly to the ER and get your heart and BP checked.
A 41-year-old female asked:
Dr. Stephen Southard
14 years experience Internal Medicine
No interaction: You could even take the medications together if you need to.
A 62-year-old male asked:
Dr. Richard Williams
17 years experience Pharmacy
Probably.. but: That flushing feeling may be due to the drug's dilating your blood vessels. This may probably go away with time but you should consider that this may ... Read More
1
1 thank
A 39-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Not appropriate: This is not a question suitable for this site. Perhaps one of the on-line consultants in Healthtap can help you. If your doctor is too busy to see you ... Read More
A member asked:
Dr. Claude Parola
39 years experience Internal Medicine
Probably yes: It seems that your blood pressure is not well controlled on the current dosis of Lisinopril and amlodipine, your doctor may have to increase the dosis ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month